1 doctor weighed in:
How does someone act if they're on a high dose of pain medication?
1 doctor weighed in

Dr. David Teicheira
Pain Management
In brief: Different
I assume were talking about opioids.
If that person is been accustomed to the high dose, you may see very little in the way they act. Especially if they are only taking opioids. If they were having side effects though, you would expect to see sedation, clumsiness, lack of interest, long periods of just staring. Very tiny pupils, dry mouth and sweating are also common.

In brief: Different
I assume were talking about opioids.
If that person is been accustomed to the high dose, you may see very little in the way they act. Especially if they are only taking opioids. If they were having side effects though, you would expect to see sedation, clumsiness, lack of interest, long periods of just staring. Very tiny pupils, dry mouth and sweating are also common.
Dr. David Teicheira
Dr. David Teicheira
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
929K people helped
Continue
107,000 doctors available
Read more answers from doctors